mental-health-icon
Depression and addiction to lexotan
I remain quite depressed . I am using very high doses of lexotanil. I use approximately 30 mg tablets of lexotanil daily. I mean 10 tablets of 3mg daily. I also sometimes use valium with them . because they have lost their effectiveness. My psychtrist prescribed me mirtazapine 15 mg , olanzapine 5mg and clonazepam 2 mg. But all these drugs have bad side effects on eyes . So I dont use them. I asked him to change mirtazapine but his approach is limited perhaps. He changed the name of brand but fomula is same mirtazapine. Please tell me any medicine which is very safe for eyes. I will be really thankful to you.
2269 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I would be pleased to guide you. As you told that you are taking 30 mg of bromazepam ( Lexotan ) , it is quite high dose about double the recommended dosage. Your first symptom is that you are “ depressed” Point to ponder in this case are:- -Who prescribed you lexotan, usually better medicines of same category are easily available. - why you continue to Lexotan so long. - Your doctor now prescribed you Antidepressant, Antipsychotic and benzodiazepine as cocktail of everything. -You are now experiencing all the side effects of this cocktail My Advice to you is First, -Consider your mental health in more professional way. Don’t mix up your valid issues and don’t take medicines without knowing your exact diagnosis. - You are probably taking wrong combination of drugs as it may cause, huge sedation, decrease working memory, puffiness around eyes and weight gain. You may experience difficulty in concentration and tightness in your muscles. (If you are diabetic then you need to immediately stop these medicines. ) - you need wash out time from medicines for some days under proper supervision. - go for your EEG if there is facility available around you. - get help of oshoclnicpanchkula.com to know more about your management. - follow one Psychiatrist for complete understanding of your illness. - don’t ask for any medicines through on line discussions I hope that now you may look your symptoms in more concerned way.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
U are taking too much medicines which are causing side effects. I will advise u to consult homoeopathic doctor and take proper treatment of ur depression and Mental disorders. Homoeopathy along with alopathy causes very good results in lowering the high doses. Along with medication , mental disorders needs mental health management also. Consult also psychologist and take counselling with psychotherapy. U can also contact me if u needed.
Health Tips
Like my Fb page 'Dr.Neogy's Clinic' for various medical information and disease related news and treatment with management. Subscribe my YouTube channel 'Dr.Neogy's Clinic' for medical and disease related informative videos. Channel is available but Videos are available soon.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.